# SDR AALA2018052959009

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 54,716 hours, 23,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Condition: Broken
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE, TOP THREE SCREWS WERE LOOSE AND THE NUT PLATE BROKEN.  REMOVED THE  SLIDE  ACCESS PANEL 193AT IAW AMM 25-62-42-000-001-A. REMOVED AND REPLACED THE BROKEN NUTPLATES IAW AMM 51-42-11. INSTALLED THE SLIDE  ACCESS PANEL IAW AMM 25-62-42-400-001-A.
